# SDR AALA202112171840

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,591 hours, 33,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SWEET AND DIRTY SOCK SMELL IN COCKPIT AND CABIN DURING CLIMB AND DESCENT, DISSIPATED IN CRUISE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
